| Model Number |
017614 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a lobectomy, the jaws would not open after the device was clamped over tissue, they used forceps for cutting and releasing the device and the anatomic part.The surgical time was extended by thirty minutes or more due to the complication of the surgery and the need for one more surgeon.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.There were no visual or functional abnormalities noted during pmv testing.Functionally, the instrument was applied to test media.The staple line was properly formed, and the jaw properly clamped and unclamped when the approximating lever was operated.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.